Nausea Accompanied By Limp Body After Consumption Of Asthma Medication?

, want to ask. Yesterday I was treated at a hospital. Because my asthma relapsed and had to be yawned there. Once finished steaming, I was given a prescription medicine. But how come the medicine is different from what I usually drink ?? Begiyu I drink, how come my body feels weak. Nausea and body pegel all. Though usually I never do that. The name of the medicine is Acetylstenie and Alegi. Please answer. Thank you

1 Answer:

Hello Devalia,


Asthma can recur due to exposure to the originator where the condition of this attack can occur mild to severe. If recurrence is frequent enough it is necessary to evaluate both the treatment given and what factors trigger it so that it can be avoided and asthma does not recur.


There are several kinds of drugs used to manage asthma, both drugs that are used to relieve when an attack is arising and drugs that are used to manage so that no attacks occur again. Medications that are given by themselves are also usually used to treat other symptoms or symptoms that trigger it, such as when coughing and colds.


The medicine given for you is acetylcysteine ​​which is an antimukolytic drug that functions to thin the phlegm that irritates the respiratory tract, this drug has side effects such as nausea, vomiting, canker sores, drowsiness, runny nose or fever. While the second drug is a drug that contains antihistamines and cotricosteroids that function to overcome allergies and inflammation where asthma can occur inflammation and narrowing of the respiratory tract. If symptoms occur as perceived these conditions can possibly occur due to side effects of drugs or other conditions that cause them such as if there is indigestion or fever and respiratory infections.


For this reason, it is important to consider if taking a similar drug and experiencing the same thing again it needs to be avoided because it may be a side effect of the drug. Re-check your condition and explain to your doctor about the condition you are experiencing and what medications you are taking so that you can consider changing to another medication that is suitable for your condition. If a more severe allergic reaction occurs, shortness of breath again attacks, and other complaints arise such as skin rashes, lips, eyelids feel numb or swollen then immediately come to the health facility to get treatment.


May be useful,

: by

Related Question

UretritiS?

UretritiS?

(11 months ago)

Good afternoon. NDok I have a question. .. I have discharge in the penis nWhen urinating, it hurts and comes out greenish white pus .. I have treated it with vibramox and eltazon. ...

The Cause Of The Urge To Always Urinate?

The Cause Of The Urge To Always Urinate?

(1 year ago)

, why every time you defecate and after urinating there is always an urge to want to pee again … but it doesn’t hurt … and every morning shower is the same as urg...

What Foods And Drinks For High Cholesterol And Uric Acid Disease?

What Foods And Drinks For High Cholesterol And Uric Acid Disease?

(11 months ago)

I often sweat at night and have a very disturbed mind...

Leave a Reply

Your email address will not be published. Required fields are marked *